Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 17, 2022, 1:10 AM CDT for 46 counties in Texas. It took effect at Mar 17, 2022, 10:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2022, 1:10 AM CDT (06:10 UTC)
- In effect from
- Mar 17, 2022, 10:00 AM CDT
- Expired
- Mar 18, 2022, 4:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3027 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
597 WWUS74 KFWD 170610 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 110 AM CDT Thu Mar 17 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171900- /O.NEW.KFWD.WI.Y.0003.220317T1500Z-220318T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 110 AM CDT Thu Mar 17 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...North and Central Texas. * WHEN...From 10 AM this morning to 7 AM CDT Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
5 follow-up statements
823 WWUS74 KFWD 171751 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1251 PM CDT Thu Mar 17 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180200- /O.EXT.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1251 PM CDT Thu Mar 17 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of north central, northeast and south central Texas. * WHEN...Until 4 PM CDT Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
174 WWUS74 KFWD 180143 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 843 PM CDT Thu Mar 17 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- /O.CON.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 843 PM CDT Thu Mar 17 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...North and Central Texas. * WHEN...Until 4 PM CDT Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
652 WWUS74 KFWD 181004 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 504 AM CDT Fri Mar 18 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181800- /O.CON.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 504 AM CDT Fri Mar 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph. * WHERE...North and Central Texas. * WHEN...Until 4 PM CDT Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
643 WWUS74 KFWD 181714 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1214 PM CDT Fri Mar 18 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-182100- /O.CON.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1214 PM CDT Fri Mar 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph. * WHERE...North and Central Texas. * WHEN...Until 4 PM CDT Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
469 WWUS74 KFWD 182053 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 353 PM CDT Fri Mar 18 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-182200- /O.EXP.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 353 PM CDT Fri Mar 18 2022 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... Gusty northwesterly winds have begun to decrease, and will fall below 10 mph later this evening. As a result, the Wind Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 16, 6:51 PM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, Mar 16, 6:51 PM CDT, 6 hours 19 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 651 PM CDT Wed Mar 16 2022 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Thursday Evening/ North and Central Texas are currently situated between two distinct features which show up well on satellite this evening; an upper low continuing east across the Southeast CONUS and a shortwave trough now entering the Four Corners. The resulting ridge aloft will provide nice weather through tonight with lows in the 50s under mostly clear skies. Tomorrow's weather will be noticeable windier as the pressure gradient tightens ahead of the approaching shortwave. A deep surface cyclone will move east across Northwest Texas during the day Thursday, with a dry line surging east through the western half of north Texas in the afternoon. Warm, dry and windy conditions west of the dry line will produce critical fire weather conditions for areas generally along and west of Highway 281. A Fire Weather Watch remains in effect for this region and a Red Flag Warning will likely be issued either this evening or on the night shift. Fire weather conditions will still be elevated for areas to the east of this line including the I-35 corridor. The next concern will revolve around convective initiation late Thursday, the timing and location of which still remain somewhat uncertain. A strong capping inversion should preclude convection for most of the afternoon. As height falls associated with the approaching shortwave arrive, however, along with its attendant cold front, thunderstorms will become more possible. The current thinking is that storms in or near the I-35 corridor will be isolated in nature and begin around sunset. Better coverage and overall chances of convection will be farther east across our east Texas counties, as well as along the Red River, where a much weaker cap will exist. So in general, better storm chances will be both east and north of the region, and the best chances for our area will not surprisingly be across our northeast zones. In all cases, a few storms will likely become severe with hail and damaging winds. Activity will exit to the east Thursday night as the Pacific front sweeps through. Gusty northwest winds can be expected late Thursday evening and into the overnight hours behind the front, with temperatures 5 to 10 degrees cooler than tonight. 30 && .LONG TERM... /Issued 241 PM CDT Wed Mar 16 2022/ /Friday through Wednesday/ The low pressure system that will bring storms on Thursday/Thursday night will lift towards the midwest on Friday. Cool and dry air will filter in behind the departing system resulting in more seasonal temperatures with lows in the 40s and highs in the 60s. An upper ridge will build in from the west Saturday yielding plenty of sun and warmer temperatures with highs in the 70s. Since the moisture return will be gradual, overnight lows Saturday will still cool into the 40s. Low level warm/moist advection will increase substantially Sunday/Sunday night in response to a deepening low pressure system in the west. Therefore, it will be warm and a bit more humid Sunday with highs ranging from the mid 70s to around 80 and lows Sunday night in the 50s. Warm air advection showers will likely begin across South and Central Texas Sunday night, spreading northward through the pre-dawn hours Monday. Large scale ascent will lead to mid level destabilization during the morning hours Monday as the upper low moves across New Mexico and far West Texas. Showers and thunderstorms should become more numerous though the day Monday and with precipitable water values in excess of 1 inch, some heavy rainfall will be possible. The best rain/storm chances will gradually shift eastward during the afternoon and evening with the arrival of a cold front, but the eastern zones will remain in the moist and most unstable air the longest and will have a potential for some strong to severe storms. Since the movement of the upper low and cold front are still uncertain this far out we will not get too specific on the severe weather details. All precipitation should slide east of the CWA by midday Tuesday with the arrival of much drier and subsident air, but some post frontal clouds may linger for much of the day, especially across the east. The air behind the cold front will be drier but not exceptionally cold so highs should still manage to warm into the 60s and 70s both Tuesday Wednesday with lows Tuesday night in the 40s. .Fire Weather... The threat for wildfires across the much of North and Central Texas has steadily increased this month due to a lack of appreciable rainfall and lingering dormant vegetation. As mentioned in the short term discussion, Thursday afternoon could see a critical fire threat near and west of US 281 as very warm, dry and breezy conditions set up behind an eastward mixing dryline. We have issued a Fire Weather Watch generally west of a line from Jacksboro to Lampasas. The fire threat will remain elevated in this same region Friday through Sunday due to warm and dry conditions but wind speeds should be slightly less than Thursday afternoon and humidity will slowly increase on Sunday. It does look like the increase in humidity and widespread rain on Monday will ease the fire concerns for much of next week. 79 && .AVIATION... /NEW/ /00Z TAFs/ VFR and south winds of 10-15 kt should continue tonight. MVFR cigs should arrive at KACT by 15Z Thursday, but will likely remain south and east of the DFW area due to veered flow aloft. Strong south winds will develop on Thursday with 30+ kt gusts a good possibility starting late morning. Isolated convection becomes possible starting around 18/00Z in the DFW Metroplex, with better coverage east and north of the region. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 53 79 46 66 41 / 0 30 40 0 0 Waco 52 78 47 67 40 / 0 20 30 0 0 Paris 50 76 46 59 37 / 0 50 90 5 0 Denton 50 78 42 64 34 / 0 30 40 0 0 McKinney 51 76 46 64 37 / 0 30 50 0 0 Dallas 53 76 47 64 42 / 0 30 40 0 0 Terrell 50 76 46 63 38 / 0 40 60 0 0 Corsicana 52 76 49 65 41 / 0 40 50 0 0 Temple 51 79 46 69 38 / 5 20 20 0 0 Mineral Wells 51 84 42 67 37 / 0 10 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday afternoon through Thursday evening for TXZ100-101-115-116-129-130-141>143-156. &&
Hazardous weather outlook, Mar 16, 3:32 PM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 332 PM CDT Wed Mar 16 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 332 PM CDT Wed Mar 16 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances return to the area Thursday afternoon and Thursday night, as a cold front moves through the area. A few strong to severe storms with a threat for large hail and gusty winds will be possible mainly along and north of I-20 and east of US-281. Better thunderstorm chances return Sunday night into early week. The severe weather potential remains uncertain at this time due to uncertainties with system timing and environmental evolution. An elevated to critical threat for wildfires is expected west of US 281 Thursday afternoon with an elevated threat in the same area Friday through Sunday due to warm, breezy and dry conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 1:09 AM CDT | Red Flag Warning | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Lampasas and 4 more | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.